# SDR QXEA200301605

- Difficulty date: December 20, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,654 hours, 20,956 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOWER INNER TRUSS MOUNTS TUBE HAS FIVE CHAFE SPOTS IN A FOUR INCH AREA NEAR FUEL FLOW TRANSMITTER.  REPAIRED IAW HORIZON AIR EA 2-54-198.
